Jump to content

Irish63

Newbie
  • Content Count

    9
  • Joined

  • Last visited

About Irish63

  • Rank
    Newbie

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I am officially off of wellbutrin as of today. It's been a decent taper process. I am only taking 5htp, cbd and drinking a ton of water and I started using my elliptical. So far, oddly so good. I just know from history to be careful.
  2. First off thank you to anyone who replied when I have asked about wellbutrin. I finally saw a real psych doc. She is having me taper off slowly. Thankfully. But during the taper she wants me back on generic prozac since it worked best and longest. Even though it quit working after years on it. Here is my question, Can this depression AVPD thing be done without meds? I feel like an emotionless, zombified, depressed anxious eating machine. I am very serious. I have never put too much stock into thinking I can do this by myself. I want to try cbd, exercise, diet. If any of you have done so, I'd love input. Enough is enough. I am 56 years old going on 100. I can actually mark the times I have felt happy in the past years of my life. I am a predictable low functioning just faking my way through each day empty human. On top of this menopause is showing it's ugly face, meaning more fun! So again, thank you for reading. I really want a change in my life.
  3. Ford v Ferrari and by far it was the most fun movie I have ever watched in a theater!
  4. I hope a tapering question is okay? My physicians assistant never even called me back. I went back on last weekend because things got pretty severe for me. I do not want to be on this med. Weight loss is the normal I have read, I have gained almost 8 lbs in a month. Headaches, stomach pain, no sleep and I am not myself. My lows are bad. This is nuts. I have plenty of tabs and am willing to go as slow as necessary. Mega Mega frustrated here.
  5. Thanks for all your input. I too am at a loss. All of me wants to run to a doctor but I know what will happen. I feel like a large majority of them don't honsestly care and just give me the most popular pill that day. This has to stop. But thank you again.
  6. What can I do now? This feeling is awful. Christmas coming up I have a large family with zero understanding or support, they think yelling or taking down to me will make me 'snap out of it' . My goal is vitamins, life change as well as diet change. But right now I am just not okay. I can't fake happy right now, I feel like I am on a ledge, the entire world hates me, I hate the enitre world, ( I know this sounds nuts) but with anxious depressed thoughts. Like I said I am not bi polar, but that is how I feel. I don't want more pills. I know there is something like a rebound depression when you stop but I don't know how many more days I can keep this up?
  7. I have been on so many antidepressants through the years and recently my physicians assistant wanted to try wellbutrin, I started at 150 mg buproprion and it was okay. Massive stomach upset and headache. After about a month, she wanted to try 300 mg a day. Headache, ringing in ears, worse stomach issues, no sleep and heart palpitations. She suggested we put something else""on board"" as she put it. No... No more. I have tapered myself off and am on day 4 off totally. I did a very slow taper, she does not know. I cancelled my appointment with her. I am in Wyoming and to see a doctor is a rare thing without insurance. I am so tired of being a guinea pig. I am feeling so up and down in the last 24 hours, please tell me it's just still working it's way out. I feel like I am standing on a cliff, and am between rage and self pity and hopelessness. This is my mind we are talking about. Is there hope for depression? I am not bi polar, but sure feel like it today. Is there anything anyone could suggest? Can life go on without meds?? Thank you
  8. Irish63

    Help

    Hi there, I have been on generic prozac for about 10 years now. Off a couple of times hoping maybe I could go it on my own due to side effects, but back on within a month. I was on 20 mg for a long time, but started that downhill dark slope. The physicians assistant upped it up 40, within a few months I was just laying on the couch all day doing nothing and not caring about it. So back to the physicians assistant to lower my dose and that is when I had decided I wanted off this stuff for good. I tapered off slowly and did great for about a month. So they put me back on it. I can't afford many of the different newer antidepressants due to no insurance. I am stuck having to use a generic that is on the walmart 4.00 a month list. I have been back on 20 mg for a month now, and the past week has been seriously dark. I am just not doing okay. I hate being like this. Any suggestions? Are the newer drugs really any different? I have heard Fluoxotine can just stop working?
×
×
  • Create New...